# SDR USAA2009082492209

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 30,288 hours, 10,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 953 - CLT - EEL - EMERGENCY LIGHT COVER FROM SEAT MOUNTED LIGHT ROW 9 MISSING.  MAINTENANCE REPLACED LENS COVER.
